MathSciNet Relay Station
MathSciNet bibliographic data
MR1235335 (94i:93056) 93D15
Lin, Zongli; Saberi, Ali Semi-global exponential stabilization of linear systems subject to "input saturation'' via linear feedbacks. Systems Control Lett. 21 (1993), no. 3, 225–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement